Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 22, NWS La Crosse, WI

June 7, 2005Jackson County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 7, 2005, 5:05 PM CDT for Jackson County, Trempealeau County, Wisconsin. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2005, 5:05 PM CDT (22:05 UTC)
Expired
Jun 7, 2005, 6:00 PM CDT
In force
55 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

Counties Jackson County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 76 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.1 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2005-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2005-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
677 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1465 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 072205
SVRARX
WIC053-121-072300-
/O.NEW.KARX.SV.W.0022.050607T2205Z-050607T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
505 PM CDT TUE JUN 7 2005

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TREMPEALEAU COUNTY IN WEST CENTRAL WISCONSIN
  JACKSON COUNTY IN WEST CENTRAL WISCONSIN

* UNTIL 600 PM CDT

* AT 505 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
  THUNDERSTORM PRODUCING LARGE HAIL...AND DAMAGING WINDS 3 MILES
  SOUTH OF HIGHWAY 53 AND COUNTY E...OR ABOUT 9 MILES NORTHEAST OF
  WHITEHALL. THE SEVERE THUNDERSTORM WAS MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NORTHFIELD AND I 94 EXIT 98 AROUND 510 PM CDT...
  LEVIS AND REQUA AROUND 515 PM CDT...
  NORTH BRANCH AND HIXTON ALMA CENTER K O A AROUND 520 PM CDT...
  PRICE AND ALMA CENTER AROUND 525 PM CDT...
  MERRILLAN AROUND 535 PM CDT...

THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS AROUND 60 MPH. FOR YOUR PROTECTION...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY
AWAY FROM WINDOWS.

LAT...LON 4450 9141 4436 9129 4441 9081 4451 9079
      4452 9092 4460 9093 4460 9116

$$

BOYNE
3 follow-up statements
000 
WWUS53 KARX 072213
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
513 PM CDT TUE JUN 7 2005

WIC053-121-072300-
/O.CON.KARX.SV.W.0022.000000T0000Z-050607T2300Z/
JACKSON WI-TREMPEALEAU WI-
513 PM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR JACKSON AND TREMPEALEAU COUNTIES...

AT 509 PM...A SPOTTER REPORTED DIME SIZE HAIL 4 MILES SOUTH OF PRICE.

AT 513 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY SIZE
HAIL 3 MILES SOUTHEAST OF HIGHWAY 53 AND COUNTY E...OR ABOUT 10 MILES
NORTHEAST OF WHITEHALL. THE SEVERE STORM WAS MOVING NORTHEAST AT 
25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...LEVIS AROUND 520 PM CDT...
NORTH BRANCH AND REQUA AROUND 525 PM CDT...PRICE AROUND 530 PM CDT...
ALMA CENTER AROUND 535 PM CDT...MERRILLAN AROUND 540 PM CDT...

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4450 9141 4436 9129 4441 9081 4451 9079
      4452 9092 4460 9093 4460 9116

$$

BOYNE
000 
WWUS53 KARX 072220
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
519 PM CDT TUE JUN 7 2005

WIC053-121-072300-
/O.CON.KARX.SV.W.0022.000000T0000Z-050607T2300Z/
JACKSON WI-TREMPEALEAU WI-
519 PM CDT TUE JUN 7 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR JACKSON AND TREMPEALEAU COUNTIES...

AT 519 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY SIZE
HAIL 3 MILES SOUTHWEST OF LEVIS...OR ABOUT 13 MILES NORTHEAST OF
WHITEHALL. THE SEVERE STORM WAS MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...LEVIS AND REQUA AROUND 525 PM
CDT...NORTH BRANCH AND HIXTON ALMA CENTER K O A AROUND 530 PM 
CDT...PRICE AROUND 535 PM CDT.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4450 9141 4436 9129 4441 9081 4451 9079
      4452 9092 4460 9093 4460 9116

$$

BOYNE
000 
WWUS53 KARX 072233
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
533 PM CDT TUE JUN 7 2005

WIC121-072243-
/O.CAN.KARX.SV.W.0022.000000T0000Z-050607T2300Z/
TREMPEALEAU WI-
533 PM CDT TUE JUN 7 2005

...THE SEVERE THUNDERSTORM WARNING FOR TREMPEALEAU COUNTY HAS BEEN
CANCELLED...

IMMINENT SEVERE WEATHER IS NO LONGER A THREAT. THEREFORE...THE SEVERE
THUNDERSTORM WARNING FOR TREMPEALEAU COUNTY HAS BEEN CANCELLED. HOWEVER
A TORNADO WATCH REMAINS IN EFFECT 900 PM CDT.

LAT...LON 4453 9115 4436 9115 4441 9081 4451 9079
      4452 9092 4460 9093 4460 9116

$$

BOYNE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:05 PM CDT, 3 hours earlier.

Area forecast discussion, Jun 7, 2:05 PM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
205 PM CDT TUE JUN 7 2005

.SHORT TERM...THROUGH FRIDAY NIGHT

PRIMARY FORECAST CONCERNS REMAIN FOCUSED ON SEVERE WEATHER THREAT
NEXT FEW DAYS...AS WELL AS HEAVY RAIN POTENTIAL.

AFTERNOON SURFACE ANALYSIS HAD LOW PRESSURE OVER SOUTH DAKOTA.
WARM FRONT EXTENDED FROM CENTRAL WI THROUGH SOUTHERN MN TO THE LOW.
TONGUE OF 70F DEW POINTS STRETCHED FROM IOWA INTO SOUTHEAST MN.
REMNANTS OF EARLY MORNING MCS THAT PRODUCED HAIL IN PORTIONS OF THE
FORECAST AREA HAD MOVED INTO CENTRAL WI.

OUTFLOW BOUNDARY EVIDENT IN VISIBLE SATELLITE IMAGERY AND RADAR
DATA FROM NEAR KLSE-KMSP. NEW STORMS HAVE BEEN DEVELOPING ALONG THIS
BOUNDARY JUST EAST OF KLSE. LAPS INDICATED SBCAPES HAVE BEEN BUILDING
AND WERE 3000-4000 J/KG AS A RESULT OF SUNSHINE RETURNING IN WAKE OF
MORNING CONVECTION. WATER VAPOR IMAGERY INDICATED MID LEVEL
CIRCULATION OVER PACIFIC NORTHWEST...WITH SEVERAL SHORT WAVES PIN-
WHEELING AROUND IT. SHORT WAVE OF INTEREST ADVANCING INTO WYOMING.

12Z 07JUN05 MODELS WERE SIMILAR WITH MASS FIELDS AND CONTINUE TO
SUGGEST MCS ACTIVITY CONTINUES NEXT FEW DAYS ACROSS THE UPPER
MIDWEST. GFS AND NAM STILL HAD DIFFERENCES WHERE MCS WILL TRACK...
THUS RESULTING IN DIFFERENCES ON LOCATION AND AMOUNT OF QPF.
CONFIDENCE MEDIUM THAT NAM SHOULD BE BEST MODEL THROUGH WEDNESDAY...
THEN CONFIDENCE LOW ON EXACT DETAILS WITH RESPECT TO RAIN CHANCES AND
ANY AREAS OF POTENTIALLY HEAVY RAINFALL AT THIS TIME. AS MENTIONED
YESTERDAY...UNCERTAINTY OF POSITION OF OUTFLOW BOUNDARIES INCREASE
THE UNCERTAINTY OF WHERE FOCUS FOR CONVECTION SHOULD BE FROM
WEDNESDAY ONWARD.

THROUGH TONIGHT...CONVECTION ANTICIPATED TO INITIATE BETWEEN 21Z-00Z
THIS EVENING FROM SOUTH-CENTRAL MN INTO NORTHWEST WI AND ALSO ALONG
OLD OUTFLOW BOUNDARY. HIGHEST WIND SHEAR VALUES OF 35KTS-40KTS
SITUATED IN NORTH AND WEST PORTIONS OF THE FORECAST AREA. EXTREME
INSTABILITY EXPECTED AREAWIDE WITH SBCAPES REACHING AS HIGH AS 4000
J/KG. DAMAGING WINDS AND LARGE HAIL WILL BE A THREAT...ALONG WITH THE
POSSIBILITY OF AN ISOLATED TORNADO IN PROXIMITY TO OUTFLOW BOUNDARY
AND/OR FRONT.

IN ADDITION...NOCTURNAL 850MB JET OF 50KTS WILL INTERCEPT THE FRONT.
CORFIDI VECTORS SUGGEST POSSIBILITY OF SLOW MOVING AND/OR BACK
BUILDING PROPAGATION OF STORMS. THUNDERSTORMS WITH HEAVY RAIN APPEAR
TO HAVE BEST POTENTIAL FOR REPEATING OVER SAME LOCATIONS ACROSS NORTH
CENTRAL WI...WHERE PRECIPITABLE WATER VALUES OF 1.5-2.0 INCHES POOL
NEAR THE FRONT. 3HRLY FLASH FLOOD GUIDANCE ACROSS THE ENTIRE FORECAST
AREA GENERALLY BETWEEN 2.5-3.5 INCHES...BUT WOULD NOT BE SURPRISED IF
THERE WERE LOCALIZED RUNOFF PROBLEMS.

WEDNESDAY THROUGH FRIDAY...FRONT WAVERS ACROSS THE UPPER MIDWEST.
THUS...SEVERE WEATHER POTENTIAL STILL VIABLE...ALONG WITH POTENTIAL
FOR EXCESSIVE RAINFALL. THIS BASED ON LARGE VALUES OF INSTABILITY AND
MODEL PRECIPITABLE WATER VALUES OF 1.5-2.0 INCHES. NUDGED RAIN
PROBABILITIES UPWARD ON WEDNESDAY BASED ON THEN NAM MODELS CONSISTENT
SIGNAL OF MCS MOVING INTO THE FORECAST AREA. ALSO...OPTED TO REISSUE
HYDROLOGIC OUTLOOK TO CONTINUE HEIGHTENED AWARENESS FOR POTENTIAL OF
EXCESSIVE RAINFALL THROUGH THE END OF THE WEEK.

.LONG TERM...SATURDAY THROUGH TUESDAY

SOUNDS LIKE A BROKEN RECORD...BUT ACTIVE WEATHER PATTERN EXPECTED
TO CONTINUE THROUGH THE WEEKEND AND INTO FIRST PART OF NEXT WEEK.
THIS CORROBORATED BY 00Z 07JUN05 GFSLR AND ECMWF WHICH INDICATED
STORM TRACK ACROSS THE CONUS WILL REMAIN SITUATED OVER THE UPPER
MIDWEST. THEREFORE...CURRENT DATA BASE APPEARS REASONABLE WITH
RESPECT TO BROAD BRUSH TECHNIQUE OF RAIN CHANCES.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.

&&

THOMPSON
Hazardous weather outlook, Jun 7, 1:40 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LA CROSSE WI
140 PM CDT TUE JUN 7 2005

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-081100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
140 PM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...SOUTHWEST AND CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THIS AFTERNOON FROM CENTRAL
WISCONSIN THROUGH NORTHEAST IOWA. THESE STORMS WILL BE FORMING ALONG
AN OUTFLOW BOUNDARY GENERATED FROM THIS MORNINGS THUNDERSTORM
ACTIVITY. A FEW OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS BEING THE MAIN THREAT.

THUNDERSTORMS ARE THEN LIKELY TO RE-FIRE LATE THIS AFTERNOON AND
THIS EVENING ALONG A NEARLY STATIONARY FRONTAL BOUNDARY STRETCHING
ACROSS CENTRAL MINNESOTA INTO CENTRAL WISCONSIN. STRONG INSTABILITY
ALONG WITH FAVORABLE WIND SHEAR THROUGH THE ATMOSPHERE WILL LIKELY
LEAD TO SOME SEVERE THUNDERSTORM DEVELOPMENT. THE MAIN THREAT WILL
BE LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES NEAR THE
BOUNDARY WILL ALSO BE POSSIBLE.

A COMPLEX OF STORMS FROM THE NORTHERN PLAINS MAY MOVE INTO THE AREA
TOWARD MORNING. ALTHOUGH INSTABILITIES WILL BE WEAKER...SOME OF THE STORMS
COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...A COLD FRONT WILL APPROACH THE AREA FROM THE WEST.
WITH A PERSISTENT SOUTHERLY FLOW...AMPLE MOISTURE...STRONG
INSTABILITIES AND FAVORABLE WINDS ALOFT WILL ONCE AGAIN BE IN PLACE
ACROSS THE AREA. THUNDERSTORMS SHOULD DEVELOP AHEAD OF THE
APPROACHING FRONT AND WITH THE FAVORABLE ATMOSPHERIC PARAMETERS...
SOME STORMS WILL LIKELY REACH SEVERE LEVELS. WITH THE MAIN THREAT
BEING LARGE HAIL AND DAMAGING WINDS. THE FRONTAL BOUNDARY WILL REMAIN
DRAPED ACROSS THE UPPER MISSISSIPPI RIVER VALLEY THROUGH MUCH OF THIS
WEEK. AS LOW PRESSURE SYSTEMS MOVE ALONG THIS FRONT...ROUNDS OF
THUNDERSTORMS WILL DEVELOP ACROSS THE AREA. THE WINDS ALOFT WILL
LIKELY FAVOR THE DEVELOPMENT OF SOME SEVERE THUNDERSTORMS...BUT THE
TIMING AND LOCATION OF THESE STORMS IS UNCERTAIN AT THIS TIME. THE
MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN
ADDITION TO THESE THREATS...FLOODING MAY BECOME A CONCERN AS REPEATED
RAINS FALL ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND AGAIN
WEDNESDAY AFTERNOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

RABERDING/DAS

In the hours before

Special weather statement, Jun 7, 1:52 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
152 PM CDT TUE JUN 07 2005

WIZ017-029-034-072000-
CLARK-JACKSON-TAYLOR

THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 425 FOR THE FOLLOWING AREAS

IN WISCONSIN THIS CANCELS 3 COUNTIES

IN CENTRAL WISCONSIN

CLARK

IN NORTH CENTRAL WISCONSIN

TAYLOR

IN WEST CENTRAL WISCONSIN

JACKSON

THIS INCLUDES THE CITIES OF...NEILLSVILLE...MEDFORD AND FRANKLIN.

WIZ042>044-053-055-072100-
ADAMS-JUNEAU-MONROE-RICHLAND-VERNON

SEVERE THUNDERSTORM WATCH NUMBER 425 REMAINS VALID UNTIL 4 PM CDT
FOR THE FOLLOWING AREAS

IN WISCONSIN THIS WATCH INCLUDES 5 COUNTIES

IN CENTRAL WISCONSIN

ADAMS                 JUNEAU

IN SOUTHWEST WISCONSIN

RICHLAND              VERNON

IN WEST CENTRAL WISCONSIN

MONROE

THIS INCLUDES THE CITIES OF...RICHLAND CENTER...VIROQUA...
GLENDALE AND MAUSTON.
Special weather statement, Jun 7, 2:38 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
0238 PM CDT TUE JUN 07 2005

MNZ079-086>088-094>096-WIZ032-033-080200-
BUFFALO-DODGE-FILLMORE-HOUSTON-MOWER-OLMSTED-TREMPEALEAU-WABASHA-
WINONA

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 427 IN
EFFECT UNTIL 9 PM CDT FOR THE FOLLOWING AREAS

IN MINNESOTA THIS WATCH INCLUDES 7 COUNTIES

IN SOUTHEAST MINNESOTA

DODGE                 FILLMORE              HOUSTON
MOWER                 OLMSTED               WABASHA
WINONA

IN WISCONSIN THIS WATCH INCLUDES 2 COUNTIES

IN WEST CENTRAL WISCONSIN

BUFFALO               TREMPEALEAU

THIS INCLUDES THE CITIES OF...CALEDONIA...RUSHFORD...WINONA...
WABASHA...AUSTIN...ROCHESTER...INDEPENDENCE AND DODGE CENTER.

WIZ042>044-053-055-072100-
ADAMS-JUNEAU-MONROE-RICHLAND-VERNON

SEVERE THUNDERSTORM WATCH NUMBER 425 REMAINS VALID UNTIL 4 PM CDT
FOR THE FOLLOWING AREAS

IN WISCONSIN THIS WATCH INCLUDES 5 COUNTIES

IN CENTRAL WISCONSIN

ADAMS                 JUNEAU

IN SOUTHWEST WISCONSIN

RICHLAND              VERNON

IN WEST CENTRAL WISCONSIN

MONROE

THIS INCLUDES THE CITIES OF...RICHLAND CENTER...GLENDALE...
VIROQUA AND MAUSTON.
Special weather statement, Jun 7, 3:02 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT...RESEND
NATIONAL WEATHER SERVICE LA CROSSE WI
0302 PM CDT TUE JUN 07 2005

MNZ079-086>088-094>096-WIZ032-033-080200-
BUFFALO-DODGE-FILLMORE-HOUSTON-MOWER-OLMSTED-TREMPEALEAU-WABASHA-
WINONA

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 427 IN
EFFECT UNTIL 9 PM CDT FOR THE FOLLOWING AREAS

IN MINNESOTA THIS WATCH INCLUDES 7 COUNTIES

IN SOUTHEAST MINNESOTA

DODGE                 FILLMORE              HOUSTON
MOWER                 OLMSTED               WABASHA
WINONA

IN WISCONSIN THIS WATCH INCLUDES 2 COUNTIES

IN WEST CENTRAL WISCONSIN

BUFFALO               TREMPEALEAU

THIS INCLUDES THE CITIES OF...CALEDONIA...RUSHFORD...WINONA...
WABASHA...AUSTIN...ROCHESTER...INDEPENDENCE AND DODGE CENTER.

WIZ042>044-053-055-072100-
ADAMS-JUNEAU-MONROE-RICHLAND-VERNON

SEVERE THUNDERSTORM WATCH NUMBER 425 REMAINS VALID UNTIL 4 PM CDT
FOR THE FOLLOWING AREAS

IN WISCONSIN THIS WATCH INCLUDES 5 COUNTIES

IN CENTRAL WISCONSIN

ADAMS                 JUNEAU

IN SOUTHWEST WISCONSIN

RICHLAND              VERNON

IN WEST CENTRAL WISCONSIN

MONROE

THIS INCLUDES THE CITIES OF...RICHLAND CENTER...GLENDALE...
VIROQUA AND MAUSTON.
Local storm report, Jun 7, 3:15 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
315 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     TSTM WND DMG     2 E HILLSBORO           43.65N 90.30W
06/07/2005                   JUNEAU             WI   UNKNOWN

            LARGE TREE DOWN. REPORTED BY THE PUBLIC.

0235 PM     HAIL             1 S UNION CENTER        43.67N 90.26W
06/07/2005  0.50 INCH        JUNEAU             WI   UNKNOWN

&&

SHEA
Special weather statement, Jun 7, 3:30 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
330 PM CDT TUE JUN 07 2005

WIZ042>044-053-055-072130-
ADAMS-JUNEAU-MONROE-RICHLAND-VERNON

THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 425 FOR THE FOLLOWING AREAS

IN WISCONSIN THIS CANCELS 5 COUNTIES

IN CENTRAL WISCONSIN

ADAMS                 JUNEAU

IN SOUTHWEST WISCONSIN

RICHLAND              VERNON

IN WEST CENTRAL WISCONSIN

MONROE

THIS INCLUDES THE CITIES OF...RICHLAND CENTER...GLENDALE...
VIROQUA AND MAUSTON.

MNZ079-086>088-094>096-WIZ032-033-080200-
BUFFALO-DODGE-FILLMORE-HOUSTON-MOWER-OLMSTED-TREMPEALEAU-WABASHA-
WINONA

TORNADO WATCH NUMBER 427 REMAINS VALID UNTIL 9 PM CDT FOR THE
FOLLOWING AREAS

IN MINNESOTA THIS WATCH INCLUDES 7 COUNTIES

IN SOUTHEAST MINNESOTA

DODGE                 FILLMORE              HOUSTON
MOWER                 OLMSTED               WABASHA
WINONA

IN WISCONSIN THIS WATCH INCLUDES 2 COUNTIES

IN WEST CENTRAL WISCONSIN

BUFFALO               TREMPEALEAU

THIS INCLUDES THE CITIES OF...CALEDONIA...RUSHFORD...WINONA...
WABASHA...AUSTIN...ROCHESTER...INDEPENDENCE AND DODGE CENTER.
Local storm report, Jun 7, 4:02 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
402 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             5 E HILLSBORO           43.65N 90.24W
06/07/2005  0.88 INCH        JUNEAU             WI   UNKNOWN

            PUBLIC REPORTED NICKEL SIZE HAIL

&&

JEFFB

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 10:02 AM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau59 min
Jun 7, 11:09 AM CDTSevere Thunderstorm WarningARXJackson, Trempealeau46 min
Jun 7, 2:35 PM CDTSevere Thunderstorm WarningARXJuneau50 min
Jun 7, 5:27 PM CDTTornado WarningARXJackson63 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.